MAUDE Adverse Event Report: 3M HEALTH CARE 3M UNIVERSAL ELECTROSURGICAL PAD; ELECTROSURGICAL ELECTRODE

3M HEALTH CARE 3M UNIVERSAL ELECTROSURGICAL PAD; ELECTROSURGICAL ELECTRODE
Model Number N/A
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The defective product was not used on a patient and was product was returned.Operator or user of the device not applicable since device defect was discovered prior to use.Retains from same lot were reviewed and product met specifications.At this time this appears to be a very isolated event.End of report.
 
Event or Problem Description
It was alleged by a user facility that a 3m universal electrosurgical pad was missing its conductive adhesive.The product with missing conductive adhesive was not used on a patient.

Brand Name
3M UNIVERSAL ELECTROSURGICAL PAD
Common Device Name
ELECTROSURGICAL ELECTRODE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key6837750
Report Number2110898-2017-00106
Device Sequence Number16544212
Product Code GEI
UDI-Device Identifier00707387580735
UDI-Public00707387580735
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K974279
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2019
Device Model NumberN/A
Device Catalogue Number9135 LP
Device Lot Number2019-09LF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2017
Initial Report FDA Received Date09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;